Research Repository

Stability analysis for discrete-time Markovian jump neural networks with mixed time-delays

Wu, Zheng-Guang and Shi, Peng and Su, Hongye and Chu, Jian (2012) Stability analysis for discrete-time Markovian jump neural networks with mixed time-delays. Expert Systems with Applications, 39 (6). pp. 6174-6181. ISSN 0957-4174 (print), 1873-6793 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25505, neural networks, Markovian jumping parameters, mixed time-delays, piecewise homogeneous, globally asymptotically stable
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Yimin Zeng
Date Deposited: 23 Jul 2014 04:02
Last Modified: 19 Aug 2014 05:14
URI: http://vuir.vu.edu.au/id/eprint/23435
DOI: 10.1016/j.eswa.2011.11.111
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar